• question-icon

    What causes rashes on the hands and in the pelvic area?

default
Posted on Wed, 12 Jul 2017 in Medicines and Side Effects
Question: My husband has a rash on hands and pelvic area all the way around his mid section. Has had 2 steroid shots and hands are better but not his mid section. He has also been getting leg cramps almost every night, night sweats and has recently lost 20 lbs. He has some added stress and exposed to agent orange in Vietnam. He has been taking medicine as a borderline diabetic and kept his a1c at 6.
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Side effects of drugs

Detailed Answer:
Dear Ms , I have gone through your question and I understand your concerns . Since your husband has been exposed to agent orange then he has an increased risk of developing malignancy that is why I would recommend that he get a CBC test and white blood cell count to exclude lymphoma. lymphoma can present with profuse sweating , rash and weight loss but will also be accompanied with enlarged lymph nodes and low grade fever.
If excluded then he should consider discontinuing trazadone as it can cause the side effects of increased sweating , weight loss in up to 10% of patients using it , it can also rarely cause the side effects of musculoskeletal pain and rash.
Also klonapin can cause the side effects of weight loss and sweating.
As for the leg cramps they can be due to dehydration, so he should make sure he is adequately hydrated during the day and can also be due to calcium and potassuim difficiency , so I would recommend that he check on his blood calcium and potassuim levels . I hope I answered your question
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2450 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Profuse sweating

doctor1 MD

I have had a condition for the past 4 years that results mostly from neck movement. The symptoms are full body profuse sweating , rapid rise in...

doctor1 MD

Woke up in the middle of the night with abdominal discomfort. Had pain and profuse sweating , felt like fainting but did not. Had a bowel movement....

doctor1 MD

I recently had anterior surgery on my neck for a pinched spinal column. Since then for about 1 week I have a deep whooping like cough, profuse...

doctor1 MD

I want to know possible causes of sudden abdominal pain , profuse generalized sweating, dizziness and nausea. I felt sudden stomach pain and...

doctor1 MD

Abdominal pain , profuse generalized sweating, dizziness , nausea , vomiting, diarrhea I want to know possible causes of sudden abdominal pain ,...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2